# SDR HNAA2015060800186

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,912 hours, 66,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 1206
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BASE FOR EMERGENCY LIGHT BATTERY AT PS6 IS INOPERATIVE.  R & R POWER SUPPLY AT POSITION PS6 IAW MM 33-52-00.  OPS CHECKED GOOD.
